Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 129, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 20, 2016, 9:39 AM EDT for Dixie County, Lafayette County, Taylor County, Florida. It was in force for 62 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2016, 9:39 AM EDT (13:39 UTC)
- Expired
- May 20, 2016, 10:41 AM EDT
- In force
- 62 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dixie County, FL, Lafayette County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 136 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 9:40 AM EDT | TSTM WND DMG | 1 Ene Perry, FL | TREE DOWN ON ASH STREET |
| May 20, 9:42 AM EDT | TSTM WND DMG | 2 Ene Perry, FL | FALLEN TREES OR LIMBS RESULTING IN POWER OUTAGES NEAR HELEN STREET ON THE NORTHEAST SIDE OF PERRY. REPORTED ON THE DUKE ENERGY OUTAGE WEBSITE |
| May 20, 10:07 AM EDT | TSTM WND DMG | Jena, FL | TREE DOWN IN THE JENA AREA |
| May 20, 10:13 AM EDT | TSTM WND GST 49 | Cross City Airport, FL | MEASURED GUST OF 43 KNOTS OR 49 MPH AT KCTY AIRPORT |
| May 20, 10:20 AM EDT | TSTM WND DMG | Mayo, FL | SEVERAL TREES AND POWER LINES DOWN IN LAFAYETTE COUNTY. CORRECTED LOCATION |
| May 20, 10:20 AM EDT | TSTM WND DMG | Shired Island, FL | TREE DOWN IN THE SHIRED AREA |
| May 20, 10:25 AM EDT | TSTM WND DMG | 5 E Mayo, FL | DOWNED TREE RESULTED IN A BROKEN POWER POLE NEAR THE AIRLINE BAPTIST CHURCH. REPORTED ON THE SUWANNEE VALLEY ELECTRIC COOPERATIVE FACEBOOK PAGE. |
| May 20, 10:30 AM EDT | TSTM WND DMG | 5 Wsw Obrien, FL | FALLEN TREES OR LIMBS RESULTING IN POWER OUTAGES ALONG HIGHWAY 27 EAST OF MAYO. REPORTED ON DUKE ENERGY OUTAGE WEBSITE. |
| May 20, 10:30 AM EDT | TSTM WND DMG | Old Town, FL | 2 TREES AND POWER LINES DOWN IN THE OLD TOWN AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1309 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted.
697
WUUS52 KTAE 201339
SVRTAE
FLC029-067-123-201515-
/O.NEW.KTAE.SV.W.0129.160520T1339Z-160520T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
939 AM EDT FRI MAY 20 2016
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DIXIE COUNTY IN THE BIG BEND OF FLORIDA...
EASTERN TAYLOR COUNTY IN THE BIG BEND OF FLORIDA...
LAFAYETTE COUNTY IN THE BIG BEND OF FLORIDA...
* UNTIL 1115 AM EDT
* AT 939 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF PERRY TO 19 MILES WEST OF
STEINHATCHEE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAYO...CROSS CITY...PERRY...STEINHATCHEE...HORSESHOE POINT...SUWANNEE...
BRANFORD...HORSESHOE BEACH...OLD TOWN...HOWELL PLACE...SMITH...
PERRY-FOLEY AIRPORT...TOWNSEND...JENA...TENNILLE...KEATON BEACH...BLUE
SPRINGS...JACK LEE ISLAND...SALEM AND CLARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2936 8329 2946 8346 2960 8349 2969 8363
2977 8368 3025 8354 3018 8325 3010 8321
3008 8307 2996 8293 2982 8292 2963 8297
2959 8296 2959 8294 2956 8295 2954 8298
2935 8306 2932 8314 2929 8317 2929 8325
TIME...MOT...LOC 1339Z 300DEG 20KT 3025 8354 2962 8371
HAIL...<.75IN
WIND...60MPH
$$
42-DVD3 follow-up statements
441
WWUS52 KTAE 201408
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1008 AM EDT FRI MAY 20 2016
FLC029-067-123-201515-
/O.CON.KTAE.SV.W.0129.000000T0000Z-160520T1515Z/
DIXIE FL-TAYLOR FL-LAFAYETTE FL-
1008 AM EDT FRI MAY 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR DIXIE...EASTERN TAYLOR AND LAFAYETTE COUNTIES...
AT 1007 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF DOWLING PARK TO 9 MILES SOUTH
OF STEINHATCHEE...MOVING SOUTHEAST AT 25 MPH. A WIND GUST OF 61 MPH
WAS MEASURED AT KEATON BEACH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAYO...CROSS CITY...STEINHATCHEE...HORSESHOE POINT...SUWANNEE...BRANFORD...
HORSESHOE BEACH...OLD TOWN...SMITH...TOWNSEND...JENA...TENNILLE...SALEM...
CLARA...ATHENA...SHIRED ISLAND...JONESBORO...BUCKVILLE...COOKS HAMMOCK AND
GUARANTO SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2936 8329 2946 8346 2969 8350 3025 8354
3018 8325 3010 8321 3008 8307 2999 8296
2996 8295 2996 8293 2982 8292 2963 8297
2959 8296 2959 8294 2956 8295 2954 8298
2935 8306 2932 8314 2929 8317 2929 8325
TIME...MOT...LOC 1407Z 296DEG 23KT 3017 8339 2953 8343
HAIL...<.75IN
WIND...60MPH
$$
42-DVD764
WWUS52 KTAE 201422
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 AM EDT FRI MAY 20 2016
FLC123-201431-
/O.CAN.KTAE.SV.W.0129.000000T0000Z-160520T1515Z/
TAYLOR FL-
1022 AM EDT FRI MAY 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TAYLOR COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2948 8335 2983 8328 3020 8334 3018 8325
3010 8321 3008 8307 2999 8296 2996 8295
2996 8293 2982 8292 2963 8297 2959 8296
2959 8294 2956 8295 2954 8298 2937 8307
2935 8306 2932 8314 2929 8318 2929 8325
TIME...MOT...LOC 1421Z 243DEG 26KT 3013 8309 2931 8315
$$
FLC029-067-201515-
/O.CON.KTAE.SV.W.0129.000000T0000Z-160520T1515Z/
DIXIE FL-LAFAYETTE FL-
1022 AM EDT FRI MAY 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR DIXIE AND LAFAYETTE COUNTIES...
AT 1021 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LURAVILLE TO 9 MILES SOUTHWEST OF FOWLERS
BLUFF... MOVING NORTHEAST AT 30 MPH. A WIND GUST OF 61 MPH WAS
MEASURED AT KEATON BEACH AT 932 AM EDT.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAYO...CROSS CITY...HORSESHOE POINT...SUWANNEE...BRANFORD...HORSESHOE
BEACH...OLD TOWN...GUARANTO SPRINGS...CROSS CITY AIRPORT...SHAMROCK...
GRADY...ALTON...FLETCHER...SHIRED ISLAND...JONESBORO...BUCKVILLE...EUGENE...
SAN PEDRO JUNCTION...COOKS HAMMOCK AND HINES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2948 8335 2983 8328 3020 8334 3018 8325
3010 8321 3008 8307 2999 8296 2996 8295
2996 8293 2982 8292 2963 8297 2959 8296
2959 8294 2956 8295 2954 8298 2937 8307
2935 8306 2932 8314 2929 8318 2929 8325
TIME...MOT...LOC 1421Z 243DEG 26KT 3013 8309 2931 8315
HAIL...<.75IN
WIND...60MPH
$$
42-DVD818
WWUS52 KTAE 201441
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 AM EDT FRI MAY 20 2016
FLC029-067-201451-
/O.CAN.KTAE.SV.W.0129.000000T0000Z-160520T1515Z/
DIXIE FL-LAFAYETTE FL-
1041 AM EDT FRI MAY 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR DIXIE AND LAFAYETTE COUNTIES
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TALLAHASSEE.
LAT...LON 2948 8335 2983 8328 3020 8334 3018 8325
3010 8321 3008 8307 2999 8296 2996 8295
2996 8293 2982 8292 2963 8297 2959 8296
2959 8294 2956 8295 2954 8298 2937 8307
2935 8306 2932 8314 2929 8318 2929 8325
TIME...MOT...LOC 1439Z 300DEG 20KT 3008 8299 2926 8305
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:53 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 20, 6:53 AM EDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 653 AM EDT FRI MAY 20 2016 .AVIATION [Through 12Z Saturday]... LIFR ceilings will continue for the next few hours at TLH, DHN and VLD. Squall line is currently moving through DHN and ECP and will continue to move east through the morning. Expect gusty winds near thunderstorms. Ceilings will improve to MVFR/VFR this afternoon. && .PREV DISCUSSION [343 AM EDT]... .NEAR TERM [Through Today]... As of 06Z an MCS was located over south Mississippi with a bowing line of thunderstorms out ahead. Expect the leading edge of storms to arrive around around 09Z. The HRRR has the best handle on the system and timing has the line reaching the eastern part of the CWA by early afternoon. So far the system is holding together, but models show the line weakening as it reaches Tallahassee. The MCS has produced winds gusts up to 70 mph in south Louisiana,and with plenty of instability in place, expect the potential for damaging winds to continue. Highs will range from the upper 70s in southeast Alabama to the upper 80s in the Big Bend. .SHORT TERM [Tonight Through Sunday]... The upper trough over the Great Plains will merge with a northern stream trough as it progresses eastward with amplification of the trough occurring east of the area on Sunday. The mesoscale vortex associated with this morning's MCS will maintain itself as it tracks east along a stationary front. It will actually lift the boundary northward a bit keeping the region in a moist unstable air mass. The extent of convection this evening will depend on how much the region is stabilized by the passage of the QLCS this morning. Considering the speed at which the boundary is moving, we believe that there will be time to destabilize later today. We therefore maintain likely PoPs for the evening hours. Shear will remain sufficient to support some severe storms with damaging winds the primary threat. The severe threat will linger into early Saturday across our southeast zones south of a line from roughly Valdosta to Tallahassee. A cold front will then bring a change in air mass Saturday night with noticeably less humid conditions expected for Sunday. .LONG TERM [Sunday Night Through Friday]... Most of this period will be rain-free with low humidity as high pressure dominates. Dew points will be down in the 50s into Tuesday and then gradually increase through the 60s after that. Morning lows will be in the lower 60s with highs in the mid to upper 80s for the beginning of the week. Look for upper 60s lows and upper 80s highs mid to late week. Slight chances for thunderstorms return for Thursday. .MARINE... A squall line of severe thunderstorms is expected to enter the western waters before sunrise and gradually weaken as is races east at 40 to 45 knots. After these storms departs, winds will generally be onshore through tonight and then veer to westerly for Saturday. A cold front will cross the waters Saturday night swinging winds to offshore. Light onshore winds will then become reestablished early next week. .FIRE WEATHER... There are no fire weather concerns for the next several days. .HYDROLOGY... While there is the possibility for heavy rain today, the line of storms is moving very fast and unless it stalls, flash flooding should not be problem. Rivers have been running low, so river flooding is not a concern. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 84 71 87 67 86 / 70 50 30 20 0 Panama City 79 73 81 69 82 / 60 40 30 10 0 Dothan 80 68 85 62 82 / 80 60 20 10 0 Albany 82 68 85 63 82 / 90 70 30 10 0 Valdosta 84 69 86 65 84 / 70 60 40 20 0 Cross City 87 71 86 68 86 / 40 40 40 20 0 Apalachicola 80 73 83 69 83 / 50 40 30 10 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Weston SHORT TERM...Wool LONG TERM...Wool AVIATION...Weston MARINE...Wool FIRE WEATHER...Weston HYDROLOGY...Weston
In the hours before
Local storm report, May 20, 8:20 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
820 AM EDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM MARINE TSTM WIND 18 S ST GEORGE ISLAND 29.41N 84.86W
05/20/2016 M54 MPH GMZ755 FL C-MAN STATION
47 KNOT GUST AT THE C TOWER
&&
DVDLocal storm report, May 20, 8:34 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
834 AM EDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM TSTM WND DMG 3 ENE EASTPOINT 29.77N 84.83W
05/20/2016 FRANKLIN FL 911 CALL CENTER
POWER LINE DOWN AT HIGHWAY 65 AND TERESA AVE
&&
DVDSpecial weather statement, May 20, 8:39 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
839 AM EDT FRI MAY 20 2016
FLZ017>019-027-028-118-127-128-GAZ158-159-201330-
LEON FL-COASTAL WAKULLA FL-INLAND JEFFERSON FL-COASTAL JEFFERSON FL-
COASTAL TAYLOR FL-INLAND TAYLOR FL-INLAND WAKULLA FL-MADISON FL-
BROOKS GA-THOMAS GA-
839 AM EDT FRI MAY 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR...
JEFFERSON...NORTHEASTERN WAKULLA...EASTERN LEON...WESTERN MADISON...
SOUTHWESTERN BROOKS AND SOUTHEASTERN THOMAS COUNTIES UNTIL 930 AM
EDT...
AT 838 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF THOMASVILLE TO 9 MILES SOUTH OF ST. MARKS...AND MOVING EAST
AT 35 MPH.
WINDS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...THOMASVILLE...GREENVILLE...ECONFINA...DILLS...ERIDU...CAPPS...
CASA BLANCO...MONTIVILLA...WAUKEENAH...NANKIN...LLOYD...EMPRESS...EVERETT...
BAUM...PLUM ORCHARD...FESTUS...MICCOSUKEE...LAMONT AND HELLS HALF ACRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT FOR
CENTRAL FLORIDA.
LAT...LON 2983 8371 2987 8375 3003 8405 3001 8422
2999 8424 3081 8400 3070 8348 3068 8347
3066 8343
TIME...MOT...LOC 1238Z 284DEG 32KT 3073 8395 3004 8415
42-DVDLocal storm report, May 20, 8:52 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
852 AM EDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG 2 WNW BETHEL 30.26N 84.36W
05/20/2016 WAKULLA FL LAW ENFORCEMENT
POWER LINE DOWN NEAR HIGHWAY 319 AND 267
&&
DVDLocal storm report, May 20, 9:16 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
916 AM EDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 AM MARINE TSTM WIND 2 W PANAMA CITY BEACH 30.21N 85.88W
05/20/2016 M54.00 MPH BAY FL MESONET
MEASURED GUST OF 54 MPH AT PCBF1
0545 AM MARINE TSTM WIND 2 NW PANAMA CITY BEACH 30.23N 85.88W
05/20/2016 M42.00 MPH BAY FL MESONET
42 MPH GUST MEASURED AT WXFLOW SITE XPAN
0600 AM MARINE TSTM WIND 4 SW PANAMA CITY 30.13N 85.71W
05/20/2016 M41.00 MPH BAY FL MESONET
41 MPH GUST MEASURED AT WXFLOW SITE XSTA
0805 AM TSTM WND GST TALLAHASSEE REGIONAL A/ 30.40N 84.35W
05/20/2016 M47.00 MPH LEON FL ASOS
GUST TO 47 MPH AT KTLH
0805 AM MARINE TSTM WIND 1 S PANAMA CITY 30.16N 85.67W
05/20/2016 M43.00 MPH BAY FL MESONET
43 MPH GUST MEASURED AT PACF1
0836 AM MARINE TSTM WIND 1 E BALD POINT 29.95N 84.32W
05/20/2016 M42.00 MPH GMZ730 FL MESONET
42 MPH GUST MEASURED AT WXFLOW SITE XAPB
&&
DVDLocal storm report, May 20, 9:21 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 AM EDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM MARINE TSTM WIND 1 S PANAMA CITY 30.16N 85.67W
05/20/2016 M43.00 MPH BAY FL MESONET
43 MPH GUST MEASURED AT PACF1. CORRECTED TIME
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 3:51 AM EDT | Special Marine Warning | TAE | 114 min | |
| May 20, 4:31 AM EDT | Severe Thunderstorm Warning | TAE | Walton | 59 min |
| May 20, 5:30 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 60 min |
| May 20, 5:39 AM EDT | Special Marine Warning | TAE | 96 min | |
| May 20, 6:29 AM EDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Jackson, Liberty, Washington | 61 min |
| May 20, 6:42 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 4 more | 63 min |
| May 20, 7:02 AM EDT | Special Marine Warning | TAE | 118 min | |
| May 20, 7:31 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Leon, Liberty, Wakulla | 74 min |
| May 20, 8:39 AM EDT | Special Weather Statement | TAE | Jefferson | 51 min |
| May 20, 8:42 AM EDT | Special Marine Warning | TAE | 2 hr | |
| May 20, 8:57 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Taylor | 63 min |
| May 20, 11:12 AM EDT | Rip Current Statement | TAE | Gulf | 13 hr |
| May 20, 11:41 AM EDT | Special Marine Warning | TAE | 2 hr | |
| May 20, 1:28 PM EDT | Special Marine Warning | TAE | 2 hr | |
| May 20, 3:21 PM EDT | Special Marine Warning | TAE | 114 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.